File Download
Supplementary

Article: New further integrability cases for the Riccati equation

TitleNew further integrability cases for the Riccati equation
Authors
Issue Date2013
PublisherElsevier Inc.. The Journal's web site is located at http://www.elsevier.com/locate/amc
Citation
Applied Mathematics and Computation, 2013, v. 219, p. 7465-7471 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/183148

 

DC FieldValueLanguage
dc.contributor.authorMak, MKen_US
dc.contributor.authorHarko, Ten_US
dc.date.accessioned2013-05-15T01:45:23Z-
dc.date.available2013-05-15T01:45:23Z-
dc.date.issued2013en_US
dc.identifier.citationApplied Mathematics and Computation, 2013, v. 219, p. 7465-7471en_US
dc.identifier.urihttp://hdl.handle.net/10722/183148-
dc.languageengen_US
dc.publisherElsevier Inc.. The Journal's web site is located at http://www.elsevier.com/locate/amcen_US
dc.relation.ispartofApplied Mathematics and Computationen_US
dc.rightsNOTICE: this is the author’s version of a work that was accepted for publication in <Applied Mathematics and Computation>. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in PUBLICATION, [VOL#219, ISSUE#14, (2013)] DOI#http://dx.doi.org/10.1016/j.amc.2013.01.033en_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleNew further integrability cases for the Riccati equationen_US
dc.typeArticleen_US
dc.identifier.emailMak, MK: mkmak@vtc.edu.hk-
dc.identifier.emailHarko, T: t.harko@ucl.ac.uk-
dc.description.naturepostprint-
dc.identifier.hkuros214362en_US
dc.identifier.volume219en_US
dc.identifier.spage7465en_US
dc.identifier.epage7471en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats